# SDR AALA20020084

- Difficulty date: January 27, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5736645
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
